skin-hair-icon
Melapik cream sideeffects
Sir,i have pimples on my face.so dermatologist suggested me as use melapik ever cream at night with Lumiedge bathing bar.i used it for one day.secong I got itching and burning and extream dryness on my face.and also my face getting very dark.again he told me another cream i.e kojiglow forte cream.plz suggest me it is correct r not.
513 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

HI This is very limited information to provide any recommendations. Based on the clinical findings, drugs are prescribed which is missing in this discussion. The best option is to see a good Dermatologist near you for proper guidance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Venu Kumari
Dermatologist 11 yrs exp Hyderabad
I agree with Dr.Agarwal see nearest Dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.